# SDR REXA96052

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Snap Ring
- Part number: NAM1300112
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

LEFT OIL LIGHT CAME ON DURING TAKEOFF ROLL.  ENGINE FLAMED OUT, ABORTED DURING TAKEOFF.  WHILE TAXIING IN, FIRE WAS SEEN BY PAX ON LEFT ENGINE.  EVACUATED AIRCRAFT AND FIRED BOTH FIRE BOTTLES.  FOUND OIL LEAK ON LEFT ENGINE, OIL COOLER THERMOSTAT POPPED OUT.  INSTALLED NEW O-RING AND SNAP-RING.  RAN A/C AND LEAK CHECKED GOOD.  OK FOR CONTINUED SERVICE.  (M)
